# SDR USAA2012051400013

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 37,682 hours, 15,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164002
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD (BY 1L DOOR) EMERGENCY EXIT RED LENS IS MISSING.  LIGHT BULB ALSO JAMMED DOWN INSIDE BULKHEAD WALL TOWARD THE FLOOR.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AS REQUIRED.  OPS CHECKED GOOD.
